# SDR 04FDEA03152

- Difficulty date: November 17, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: ALC8104502
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON BARREL NUT BORE NR 21R EXCEEDED LIMITS.  REF TO EO 1-5510-7-5000 C4 PT1, BARREL NUT BORE NR 21R.  REPAIRED PER FEDEX EA NR 1-5510-79789, STABILIZERS, HORIZONTAL STABILIZERS, BARREL NUT BORE, REWORK/REPAIR, 1-5510-7-5000.
